# SDR AALA202112062169

- Difficulty date: December 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 22,074 hours, 10,606 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MOMENTARY ILLUMINATION OF THE MASTER WARNING LIGHT IN FLIGHT WITH AFT LAVATORY SMOKE. NO SMOKE FOUND. ACCOMPLISHED OPERATIONS TEST OF LAVATORY SMOKE DETECTION SYSTEM PER AMM 26-17-00. BOTH AFT LAVATORIES CHECK GOOD AND NO EVIDENCE OF SMOKE.
